# SDR QXEA2011021000131

- Difficulty date: February 8, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 24,982 hours, 18,568 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Loose
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - SEVERAL LOOSE/MISSING FASTENERS IN WING T/E JUST OTBD OF RT MULTIFUNCTION SPOILER.  REMOVED LOOSE RIVETS AND INSTALLED NEW RIVETS IAW SRM 51-42-06-001-001-A01.  PREPPED, PRIMED AND PAINTED IAW SRM 51-25-01.
